# SDR V0XD20161212010

- Difficulty date: December 3, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 28,431 hours, 24,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LT SIDE SEAT RAIL BETWEEN FS 797.00 AND FS 847.00. REMOVED AND REPLACED LT SIDE SEAT TRACK BETWEEN FS 797.00 AND 847.00 IAW AMM 53-00-49 AND SB 670BA-25-094 REV E, DATED AUG 5, 2015.
